# SDR REXA2022042700691

- Difficulty date: April 11, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL IS CORRODED BETWEEN FS 1000 TP FS 1047.00. - REPLCED SILL INSTALLED LOWER COAMING, TIEDOWN BRACKETS AND RELATED NUTPLATES AND BRACKETS AT AFT CARGO DOOR SILL IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 54-42-20-001-001-A01, 51-42-13-001-001-A01, 51-25-00-001-001-A01, 51-24-26-001-0010-A01.
